# SDR SWAA2022012466504

- Difficulty date: June 1, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27760
- Aircraft time: 27,760 hours, 16,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE IS CRACKED / REPAIRED BY A.C. DUCTING ON W.O.7530220-A7R TO BE INSTALLED ON 753-140-00-02Y
